# SDR MASA2016092612419

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 32,921 hours, 23,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX CABIN DOOR EMERGENCY LIGHT LIGHT INOPERATIVE.  OPEN
